# SDR AALA20072285

- Difficulty date: November 24, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 35,604 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT AT RIGHT OVERHEAD SEAT ROW 37 INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT RIGHT OVERHEAD SEAT ROW 37.  SYSTEM GROUND CHECKED NORMAL OPERATION.
